# SDR HALA20240802209

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 53,105 hours, 8,274 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,348 hours, 6,136 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PDC FOUND ENG 2 FIRE LOOP B FAULT. REPLACED FIRE DET UNIT FOR ENG 2. OPS CHECK GOOD. TEST PASSED AMM 26-12-34
